# SDR DALA2014120506402

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Delaminated
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR FWD GIRT BAR FITTING PLATE DELAMINATED.  REMOVED DAMAGE IAW SRM 51-73-00.  CHECKED DIMENSIONS L= 1.0 ", W= 0.50", D= 0.006".   NO ALLOWABLE DAMAGE LIMIT FOUND IN SRM.  REPLACED AND INSTALLED ON WC 2500-6602.
